4 doctors weighed in:

3wks ago was prescribed bactrim (sulfamethoxazole and trimethoprim) for skin infection few days later itchy rash grows under l breast. Is it b/c the medicine? Never had this b4 look like cutaneous candidiasis had 3 HIV test all negative

4 doctors weighed in
Dr. Vicki Levine
Dermatology
1 doctor agrees

In brief: You are not allergic

It is possible that the drug caused candidiasis.
You could try an over the counter anti fungal cream and see if it helps.If it doesn't help i would see your dermatologist.

In brief: You are not allergic

It is possible that the drug caused candidiasis.
You could try an over the counter anti fungal cream and see if it helps.If it doesn't help i would see your dermatologist.
Dr. Vicki Levine
Dr. Vicki Levine
Thank
Dr. Jovita Anyanwu
Internal Medicine
1 doctor agrees

In brief: Could be

It is not unsual to develop candida infections after antibiotics treatment especially in areas that remain moist.

In brief: Could be

It is not unsual to develop candida infections after antibiotics treatment especially in areas that remain moist.
Dr. Jovita Anyanwu
Dr. Jovita Anyanwu
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors